MAUDE Adverse Event Report: CORDIS CORPORATION CATH F6INF TL 3DRC 100CM; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS CORPORATION CATH F6INF TL 3DRC 100CM; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 534676T
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This device is available for analysis but has not yet been received.Device history record (dhr) review was conducted and the product met quality requirements for product acceptance.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
Before use, the tip of the 6f infiniti catheter was not attached and was hanging by a piece of plastic.There was no patient injury.
 
Additional Manufacturer Narrative
Additional information was received.Before use, the tip of the 6f infiniti catheter was not attached and was hanging by a piece of plastic.There was no patient injury.The device was stored and handled according to the instruction for use (ifu).There were no kinks observed on the device.The device will not be returned for analysis.
 
Additional Manufacturer Narrative
Before use, the tip of a 6f infiniti catheter was not fully attached, it was hanging by a piece of plastic.There was no patient injury as the device was not used.The device was stored and handled according to the instructions for use (ifu).There were no kinks observed on the device.This device was not returned for analysis.A review of the manufacturing documentation associated with lot 17714545 was performed and no issues were noted that were considered potentially related to the reported event.The phr review does not suggest that the issue experienced by the customer could be related to the manufacturing process.The reported ¿brite tip/distal tip ¿ catheters cracked - during prep¿ could not be confirmed as the device was not returned for analysis.Storage and handling factors may have contributed to the event, as stated in the precautions in the ifu, ¿do not use if package is open or damaged.Exposure to temperatures above 54 degrees c (130 degrees f) may damage the catheter.To prevent damage to the catheter tip during removal from the package, grasp the hub and withdraw the catheter.¿ the phr review does not suggest that the issue experienced is related to the manufacturing process; therefore, no corrective or preventive actions will be taken at this time.

Brand Name
CATH F6INF TL 3DRC 100CM
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60th avenue
miami lakes FL 33014
MDR Report Key7487688
Report Number9616099-2018-02109
Device Sequence Number1769076
Product Code DQO
UDI-Device Identifier20705032014486
UDI-Public20705032014486
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K970854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2020
Device Model Number534676T
Device Catalogue Number534676T
Device Lot Number17714545
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date04/05/2018
Initial Date Received by Manufacturer 04/05/2018
Supplement Date Received by Manufacturer04/16/2018
05/16/2018
Initial Report FDA Received Date05/04/2018
Supplement Report FDA Received Date05/15/2018
05/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1